# SDR 96ZZZX1692

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AW
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 2172005
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

MCO - FLT 570 - DEPARTED MCO TO ROCHESTER, NY.  DURING FLIGHT, CREW REPORTED A FUEL IMBALANCE OCCURRED OUT OF RT MAIN TANK.  AIRCRAFT WAS DIVERTED TO GSP.  MAINTENANCE AND FLT CREW WERE DISPATCHED TO GSP TO RECOVER A/C.  SYSTEM WAS CHECKED BY MAINTENANCE.  ALL SYSTEMS CHECKED NORMAL.  A/C WAS FERRIED TO MCO.  DURING FLT, CHIEF PILOT AND DIRECTOR OF OPERATIONS AGAIN CHECKED SYSTEM.  CHECK WAS NORMAL.  FUEL BOOST PUMP AND CHECK VALVE REPLACED FOR PRECAUTIONARY REASON.  NO FURTHER INCIDENT OCCURRED.
